# SDR TWAA9909701

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL1110B
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FLASHED ON AND OFF WHEN ARMED.  REPLACED THE EMERGENCY LIGHT SWITCH.  CHECK-C 6-13-99 STL.
